# SDR 96ZZZX203

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Gulstm G1159
- Aircraft serial: 216
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: 0025004
- Condition: Leak
- Location: Elt
- Component: Artex, EB2BCD
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRTEX BATTERY INSIDE ELT CASE FOUND LEAKING AND CORROSION FORMING. SUSPECT HIGH FUSELAGE TEMPERATURE AS THE CAUSE OF FAILURE.  ASSEMBLY IS MOUNTED IN AFT EQUIPMENT BAY WITH VERY LITTLE AIR FLOW WHEN AIRCRAFT IS STATIC.
